MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ACTIS; REAMERS

DEPUY ORTHOPAEDICS INC US ACTIS; REAMERS
Catalog Number 201101220
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the actis reamer was bent and no longer straight and was unusable.The device was disposed of.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: investigation summary the product was not returned to depuy synthes however photos were received for review.The photo investigation revealed that actis reamer sz 2 and 3 had bent."potential cause can be attributed to unintended use error by use of excessive force in a prying motion and overload of the material." since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the actis reamer sz 2 and 3 would contribute to the complained device issue.Based on the investigation findings, potential cause attributed to use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be reassessed.

Brand Name
ACTIS
Common Device Name
REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25375047
Report Number1818910-2026-09605
Device Sequence Number9204431
Product Code MEH
UDI-Device Identifier10603295495673
UDI-Public(01)10603295495673
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201101220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown